This is a typical itinerary for this product
Stop At: Rest House of Hiroshima Peace Park, 1-1 Nakajimacho, Naka-ku, Hiroshima 730-0811 Hiroshima Prefecture
[11:00 / 15:00] Meeting up
Duration: 5 minutes
Stop At: Hiroshima Peace Memorial Park, 1-2 Nakajimacho, Naka-Ku, Hiroshima 730-0811 Hiroshima Prefecture
[11:05/15:05] Peace Memorial Park
What is the Peace Memorial Park? Learn about the memories contained in the monuments and the Atomic Bomb Dome and what happened 70 years ago.
Duration: 25 minutes
Stop At: Miyuki Bridge Monument, 2-13 Higashisendamachi, Naka-ku, Hiroshima 730-0053 Hiroshima Prefecture
[11:30/15:30] Sendamachi, Miyukibashi Bridge, Kyobashi River, etc.
The guide will show you the actual townscape of Hiroshima in the suburbs away from the touristic area. You will find beautiful Hiroshima vigorously revived from the tremendous damages by the atomic bombing while visiting numerous A-bomb heritage sites and listening to the episodes handed down in Hiroshima.
Duration: 1 hour 30 minutes
Pass By: Rest House of Hiroshima Peace Park, 1-1 Nakajimacho, Naka-ku, Hiroshima 730-0811 Hiroshima Prefecture
[13:00/ 17:00] The tour finishes at the meeting point.
*You will be given data of the photos taken on the day.
*If you wish, we can also guide you to the Atomic Bomb Museum.
(Additional hour, plus 1,000 yen cash payment on the day. Not
possible when combined with other guests, only from 11:00 to 13:00)
*The timetable may change depending on the situation on the day.